# SDR KPVA200029

- Difficulty date: October 22, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: MS21250H03006
- Condition: Sheared
- Location: Press Inlet Cap
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

FLT 1133 - HNL - LOST NR 2 HYDRAULIC SYSTEM FLUID AFTER GEAR EXTENSION WAS COMPLETED AND LANDED WITHOUT INCIDENT (HNL).  TAXI IN WITH DIFFERENTIAL BREAKING AND THRUST.  COMPLETED ABNORMAL CHECKLIST AND PULLED CIRCUIT BREAKER FOR THE NR 2 STANDBY HYD PUMP.  AIRCRAFT REMOVED FROM SERVICE FOR T/S NOSE STEERING HYD SYSTEM.  INITIAL EVALUATION REVEALED SHEARED BOLTS AT THE NOSE STEERING MANIFOLD PRESSURE INLET CAP.  PARTS ON ORDER.  (M)
